Solvability for a class of the systems of the nonlinear elliptic equations
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 1-10
Published online January 1, 2012
Tacksun Jung and Q-Heung Choi
Kunsan National University, Inha University
Abstract : Let $\Omega$ be a bounded subset of $\mathbb R^n$ with smooth boundary. We investigate the solvability for a class of the system of the nonlinear elliptic equations with Dirichlet boundary condition. Using the mountain pass theorem we prove that the system has at least one nontrivial solution.
Keywords : system of nonlinear elliptic equations, mountain pass theorem, $(P.S.)$ condition, critical point theory
MSC numbers : 35J50, 35J55, 35J20, 35Q72
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd